Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 118, NWS Mobile, AL

April 3, 2017Conecuh County, Covington County, Alabama; Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Apr 3, 2017, 9:36 AM CDT for Conecuh County, Covington County, Alabama; Okaloosa County, Santa Rosa County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2017, 9:36 AM CDT (14:36 UTC)
Expired
Apr 3, 2017, 10:15 AM CDT
In force
39 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Conecuh County, AL, Covington County, AL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 50 km from the middle of the area, began a volume at 14:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 7:06 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 2.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2017-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2017-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1400 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
1.5
Supercell composite
9.3

Open this sounding in Storm Lab

The text

As transmitted.

521 
WUUS54 KMOB 031436
SVRMOB
ALC035-039-FLC091-113-031515-
/O.NEW.KMOB.SV.W.0118.170403T1436Z-170403T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
936 AM CDT MON APR 3 2017

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Eastern Conecuh County in south central Alabama...
  Covington County in south central Alabama...
  Okaloosa County in northwestern Florida...
  Northeastern Santa Rosa County in northwestern Florida...

* Until 1015 AM CDT

* At 935 AM CDT, severe thunderstorms were located along a line
  extending from 8 miles southeast of Andalusia to near Baker to 12
  miles northwest of Wright, moving east at 30 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Wright, Fort Walton Beach, Crestview, Niceville, Destin, Andalusia,
  Eglin AFB, Opp, Valparaiso, Mary Esther, Florala, Ocean City, Lake
  Lorraine, Baker, Shalimar, River Falls, Red Level, Laurel Hill,
  Lockhart and Cinco Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 100 PM CDT for south central
Alabama...and northwestern Florida.

LAT...LON 3100 8619 3099 8639 3046 8639 3048 8628
      3040 8628 3039 8629 3042 8631 3038 8633
      3040 8639 3038 8640 3038 8650 3037 8650
      3040 8682 3100 8680 3100 8669 3146 8670
      3143 8620
TIME...MOT...LOC 1435Z 266DEG 26KT 3121 8640 3085 8666 3060 8677 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
265 
WWUS54 KMOB 031452
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
952 AM CDT MON APR 3 2017

ALC035-031501-
/O.CAN.KMOB.SV.W.0118.000000T0000Z-170403T1515Z/
Conecuh AL-
952 AM CDT MON APR 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CONECUH COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.

A tornado watch remains in effect until 100 PM CDT for south central
Alabama...and northwestern Florida.

LAT...LON 3100 8619 3099 8639 3046 8639 3048 8628
      3040 8628 3039 8629 3042 8631 3038 8633
      3040 8639 3038 8640 3038 8650 3037 8650
      3040 8682 3084 8680 3101 8665 3145 8654
      3143 8620
TIME...MOT...LOC 1451Z 258DEG 35KT 3114 8621 3090 8646 3059 8660 

$$

ALC039-FLC091-113-031515-
/O.CON.KMOB.SV.W.0118.000000T0000Z-170403T1515Z/
Covington AL-Okaloosa FL-Santa Rosa FL-
952 AM CDT MON APR 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR COVINGTON...OKALOOSA AND EAST CENTRAL SANTA ROSA COUNTIES...

At 951 AM CDT, severe thunderstorms were located along a line
extending from 9 miles west of Samson to near Laurel Hill to 7 miles
northwest of Valparaiso, moving east at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Wright, Fort Walton Beach, Crestview, Niceville, Destin, Andalusia,
Eglin AFB, Opp, Valparaiso, Mary Esther, Florala, Ocean City, Lake
Lorraine, Baker, Shalimar, River Falls, Laurel Hill, Lockhart, Cinco
Bayou and Heath.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 100 PM CDT for south central
Alabama...and northwestern Florida.

LAT...LON 3100 8619 3099 8639 3046 8639 3048 8628
      3040 8628 3039 8629 3042 8631 3038 8633
      3040 8639 3038 8640 3038 8650 3037 8650
      3040 8682 3084 8680 3101 8665 3145 8654
      3143 8620
TIME...MOT...LOC 1451Z 258DEG 35KT 3114 8621 3090 8646 3059 8660 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 8:19 AM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 3, 8:19 AM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
819 AM CDT Mon Apr 3 2017

.DISCUSSION...See updated information for land areas below.

&&

.UPDATE...With recent radar trends, we have decided to go ahead
and issue a Flash Flood Watch for portions of our forecast area.
Primary area of concern is for the coastal counties of Alabama and
the western Florida panhandle, and for interior south central
Alabama counties of Escambia, Conecuh and Covington. Rainfall
totals of 2 to 4 inches, locally higher in some localized areas.
This will produce areas of flash flooding, especially in urban
areas. 12/DS

&&

.PREV DISCUSSION... /issued 730 AM CDT Mon Apr 3 2017/

DISCUSSION...See updated information for land areas and aviation
discussion below.

UPDATE...TOR Watch #114 continues for western half of forecast
area until 9 AM, TOR Watch #116 has just been issued for the
eastern half of our forecast area until 1 PM this afternoon. The
primary severe threat will damaging straight line winds along the
line, but a few tornadoes are possible along the line as well.
Later this morning and into the early afternoon, instabilities may
increase enough in advance of the line that a few tornadic storms
out ahead of the main convection may also develop. Primary area of
interest with regard to the severe weather threat will be over the
coastal counties and into interior south central Alabama east of
I-65, with less of a threat elsewhere.

The northern end of the line has laid out an outflow boundary and
is now oriented more east-west oriented while the southern half
continues moving east, approaching Mobile county. This could
result in a period very heavy rainfall and localized flooding this
morning in that area. The line should still get a pushed off to
the east and accelerate again a little later this morning as a
upper jet streak rounds the base of the upper trof and this
thinking has thus far kept us from issuing a Flash Flood Watch.
We will have continue to monitor for FFA potential.

AVIATION...
12Z issuance...MVFR ceilings over most of the region this morning,
becoming IFR to LIFR with line of thunderstorms moving east across
the area. Line of showers and storms has slowed somewhat over the
past hour, but should begin moving off to the east later this
morning and be east of the entire forecast area by late this
afternoon. Strong southerly surface winds in advance of the front,
15 to 20 knots with higher gusts. Ceilings increasing above MVFR
this evening, then becoming VFR after 04/03z.

PREV DISCUSSION... /issued 440 AM CDT Mon Apr 3 2017/

.Severe Weather Risk Shifts East over the Area Today...

NEAR TERM /Now Through Monday night/...Ongoing line of strong to severe
thunderstorms just to the west of our forecast area this morning
moving east. These storms have a history of producing damaging winds
and large hail. Expect this main line of storms to move east across
our forecast area today, crossing southeast Mississippi zones and
into extreme southwest Alabama through 8 AM, across central interior
portions of southwest Alabama between 8 AM and Noon, and then east
of I-65 in Alabama and across the western Florida panhandle from
Noon through around 4 PM. This timing is slightly faster than our
previous forecast package. The storms have been slow to cross
Louisiana and western Mississippi over the past 12-18 hours, but
mid/upper level trof becomes negatively tilted today and fast,
diffluent flow aloft will allow the primary line of storms to move
more rapidly across our area. The Storm Prediction Center has
indicated that the severe threat has lessened slightly, but there is
still an ENHANCED RISK, and severe weather parameters still indicate
that there is at least the potential for isolated significant severe
weather events over portions of our forecast area. This is
especially true closer to the coast where HRRR and EURO both
indicate MLCAPE of 1200-1400 J/KG and 0-1KM SRH 200-300 J/KG. In
addition, Bulk Shear axis across much of the area today forecast
to be in the 40-60 KT range. Damaging wind in excess of 60 MPH,
Large Hail, and isolated tornadoes (some potentially strong) are
all possible. The activity should be east of our forecast area by
sunset, with no pcpn expected overnight. Categorical PoPs today,
ending by late afternoon. Strong southerly flow in advance of the
system thus maintained the Wind Advisory. Fairly rapid eastward
movement should preclude need for Flash Flood Watch, although some
locally heavy rainfall on the order of 2-3 inches possible.
Coastal Flood Advisory, Heavy Surf Advisory and High Risk of Rip
Currents all continue as well. Highs today in the upper 70s and
lower 80s. Lows tonight in the mid 50s northwest ranging to
low/mid 60s southeast and coastal areas. 12/DS

SHORT TERM /Tuesday Through Wednesday night/...Next in a series
of upper level storm systems begins to dig into the southern Plains
Tuesday. This causes the high level flow to amplify sharply once
again over the Lower MS River Valley as the Plains storm ejects
east, bringing another potentially active southwest flow aloft to
the central Gulf coast going into Tuesday night and Wednesday.
With approaching dynamics, deep layer Gulf moisture is tapped,
modifying quickly and spreading northward. Cold front moves east,
approaching the Lower MS River Valley Wednesday morning. Frontal
forcing, combined with deep layer ascent operating on adequate
layer moisture brings a quick return to shower and storm chances
late Tuesday night into Wednesday. Some of the storms could become
strong to locally severe. Rain chances lower substantially by
Wednesday night due to frontal passage. High temperatures Tuesday
in the mid 80s interior to upper 70s coast, range from the upper
70s to lower 80s areawide on Wednesday. Overnight lows cool into
the upper 40s to lower 50s interior and mid to upper 50s coast
Wednesday night resulting from cool advection following in the
wake of frontal passage. /10

LONG TERM /Thursday Through Sunday/...Look to transition to a
more quiet weather pattern as surface high pressure expands
eastward out of the Plains and western Gulf Thursday to across
the central Gulf Saturday. Drier and cooler conditions expected to
close out the week with highs on Thursday and Friday trending
closer to seasonal values, upper 60s to lower 70s. Much cooler
nights with lows dipping down into the 40s generally north of I-10
both Thursday and Friday night. Temperatures modify late in the
weekend as high pressure moves east of the local area. /10

MARINE...A cold front and accompanying pre-frontal squall line
moves east across the marine area today, with a strong onshore flow
and high seas in advance. Winds become briefly westerly in the wake
of the front late today and this evening. A Small Craft Advisory
continues through this evening. Onshore flow returns by Tuesday, but
lighter, then increases again on Wednesday with yet another weather
system moving east across the marine area. Strong offshore flow
expected by Wednesday night continuing through late week. 12/DS

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 10 PM CDT this evening for ALZ051>060-
     261>266.

     Flash Flood Watch until 4 PM CDT this afternoon for ALZ056-059-
     060-261>266.

     Coastal Flood Advisory from 11 AM this morning to 11 PM CDT this
     evening for ALZ261>266.

     High Rip Current Risk through Tuesday evening for ALZ265-266.

     High Surf Advisory until 1 AM CDT Tuesday for ALZ265-266.

FL...Wind Advisory until 10 PM CDT this evening for FLZ201>206.

     Flash Flood Watch until 4 PM CDT this afternoon for FLZ201>206.

     Coastal Flood Advisory from 11 AM this morning to 11 PM CDT this
     evening for FLZ202-204-206.

     High Rip Current Risk through Tuesday evening for FLZ202-204-206.

     High Surf Advisory until 1 AM CDT Tuesday for FLZ202-204-206.

MS...Wind Advisory until 10 PM CDT this evening for MSZ067-075-076-
     078-079.

GM...Small Craft Advisory until 1 AM CDT Tuesday for GMZ630>635-650-
     655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 3, 6:40 AM CDT, 2 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
640 AM CDT Mon Apr 3 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-041145-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
640 AM CDT Mon Apr 3 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

A strong storm system will move east across the region today,
bringing the potential for a line of strong to severe storms.
Damaging wind gusts, large hail, and tornadoes are possible.
A few strong tornadoes could be possible.

Very heavy rainfall will be likely as the line of storms moves
east. For now, the thinking is the line will be moving east
quickly enough to not warrant a Flash Flood Watch, although there
is a an Elevated Threat for isolated flash flooding and minor
flooding along area rivers and creeks today. We will montitor for
the need of a Flash Flood Watch this morning.

A Wind Advisory is in effect today and early this evening for the
entire area, but strongest winds will likely be over the coastal
counties.

A Coastal Flood Advisory is in effect for this afternoon and
evening for the northwest Florida panhandle and Alabama beaches.
Minor flooding expected along the coast as tides of 1 to 2 feet
above normal are expected.

A Heavy Surf Advisory, for waves of 5 to 8 feet in the surf zone,
is in effect, and a High Risk of rip currents can also be
expected today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Another round of strong to severe storms is possible on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn severe spotter networks may be required
late Sunday night through Monday afternoon. For more information
please see our website at weather.gov/mob

GMZ630>635-650-655-670-675-041145-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
640 AM CDT Mon Apr 3 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

A line of strong to severe storms will move east across the marine
area today. Strong wind gusts, large hail and a few tornadoes will
be possible.

Strong winds, gusting to gale force at times, and high seas should
be expected over the marine area today. A SMALL CRAFT ADVISORY is
in effect for the entire marine area, valid from 1 AM today
through 1 AM Tuesday.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong winds and high seas are possible again on Wednesday through
early Thursday as yet another storm system moves rapidly east
across the marine area.

In the hours before

Local storm report, Apr 3, 8:38 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
838 AM CDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TSTM WND DMG     MANILLA                 31.51N 87.72W
04/03/2017                   CLARKE             AL   EMERGENCY MNGR

            ROOF DAMAGE TO A HOME ON PLAY LANE IN MANILLA

&&

JFB
Local storm report, Apr 3, 8:41 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
841 AM CDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND DMG     2 NW GAINESTOWN         31.46N 87.72W
04/03/2017                   CLARKE             AL   EMERGENCY MNGR

            PORCH BLOWN OFF A HOUSE ON WALKER SPRINGS ROAD

&&

JFB
Local storm report, Apr 3, 8:50 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
850 AM CDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND DMG     YANTLEY                 32.25N 88.38W
04/03/2017                   CHOCTAW            AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON HIGHWAY 10

0425 AM     TSTM WND DMG     PENNINGTON              32.21N 88.06W
04/03/2017                   CHOCTAW            AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON PINE GROVE ROAD NEAR
            PENNIGTON

&&

JFB
Local storm report, Apr 3, 9:17 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
917 AM CDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 AM     TSTM WND GST     6 WSW POINT CLEAR       30.44N 88.01W
04/03/2017  M54 MPH          GMZ631             AL   C-MAN STATION

            MIDDLE BAY LIGHTHOUSE MEASURED A THUNDERSTORM WIND GUST
            OF 47 KNOTS, 54 MPH.

&&

JFB
Local storm report, Apr 3, 9:26 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
926 AM CDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     TSTM WND DMG     8 NNE LEAKESVILLE       31.26N 88.52W
04/03/2017                   GREENE             MS   UTILITY COMPANY

            TREES AND POWER LINES DOWN ON HIGHWAY 57 BETWEEN
            LEAKESVILLE AND STATE LINE

&&

JFB
Local storm report, Apr 3, 9:35 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
935 AM CDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     TSTM WND DMG     LUVERNE                 31.72N 86.26W
04/03/2017                   CRENSHAW           AL   BROADCAST MEDIA

            ROOF RIPPED OFF OF A WAREHOUSE. MULTIPLE POWER LINES AND
            POWER POLES DOWN NEAR THE LUVERNE HIGH SCHOOL.

&&

JFB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:29 AM CDTSpecial Weather StatementMOBChoctaw46 min
Apr 3, 3:41 AM CDTSevere Thunderstorm WarningMOBChoctaw49 min
Apr 3, 5:10 AM CDTSevere Thunderstorm WarningMOBWashington50 min
Apr 3, 5:45 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington45 min
Apr 3, 5:57 AM CDTSevere Thunderstorm WarningMOBClarke, Mobile, Washington48 min
Apr 3, 6:28 AM CDTSevere Thunderstorm WarningMOBClarke, Washington47 min
Apr 3, 6:43 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Escambia, Mobile, Monroe, Washington47 min
Apr 3, 6:53 AM CDTSpecial Marine WarningMOB97 min
Apr 3, 7:26 AM CDTSevere Thunderstorm WarningMOBBaldwin, Butler, Clarke, Conecuh, Escambia, Mobile and 2 more49 min
Apr 3, 7:27 AM CDTAreal Flood AdvisoryMOBBaldwin, Mobile3 hr
Apr 3, 7:45 AM CDTSpecial Weather StatementMOBBaldwin, Covington, Escambia45 min
Apr 3, 7:53 AM CDTFlash Flood WatchMOBBaldwin, Conecuh, Covington, Escambia, Mobile4 hr
Apr 3, 7:55 AM CDTFlash Flood WarningMOBMobile4 hr
Apr 3, 8:09 AM CDTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Covington, Escambia, Mobile51 min
Apr 3, 8:26 AM CDTSpecial Marine WarningMOB94 min
Apr 3, 8:26 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw, Escambia64 min
Apr 3, 8:49 AM CDTSpecial Marine WarningMOB56 min
Apr 3, 8:54 AM CDTFlash Flood WarningMOBBaldwin4 hr
Apr 3, 8:54 AM CDTTornado WarningMOBCrenshaw13 min
Apr 3, 8:59 AM CDTSpecial Marine WarningMOB61 min
Apr 3, 9:00 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia, Mobile60 min
Apr 3, 9:33 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Apr 3, 9:33 AM CDTSpecial Marine WarningMOB87 min
Apr 3, 9:43 AM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington8 days
Apr 3, 9:43 AM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington9 days
Apr 3, 9:43 AM CDTSevere Thunderstorm WarningMOBBaldwin62 min
Apr 3, 10:02 AM CDTSpecial Marine WarningMOB58 min
Apr 3, 10:46 AM CDTSevere Thunderstorm WarningMOBBaldwin45 min
Apr 3, 10:55 AM CDTSpecial Marine WarningMOB2 hr
Apr 3, 12:54 PM CDTSpecial Marine WarningMOB66 min
Apr 3, 1:55 PM CDTSpecial Marine WarningMOB2 hr
Apr 3, 3:51 PM CDTSpecial Marine WarningMOB114 min
Apr 3, 5:38 PM CDTSpecial Marine WarningMOB67 min
Apr 3, 9:59 AM CDTTornado WarningMOBOkaloosa31 min
Apr 3, 10:14 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa46 min
Apr 3, 11:00 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa31 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.